# SDR UIEA2024070400583

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMIATION ON SKIN OF VETRICAL STABILIZER 3" ABOVE FSS 1195.390 AND NEAR LEADING EDGE( VETRICAL STABILIZER 3" ABOVE FSS 1195.390 AND NEAR LEADING EDGE WAS REPAIRED IAW SRM 55-30-01-2R-1 FIG 201 SHEET 1 NOTE F PAG 1-2 AND SRM 51-70-10-2R--4 REPAIR 4 FIG 201 SHEET 2 PAG 1,4 REV 125 APR 15/2024. NO FURTHER DEFECTS NOTED. )
